Im now years old and is in good health. I have been on a differnet type of bc before but went off it and is now on Tri-sprintec cuz the i started to become irregular. When i started i finish my period and than five day later i got my period again(both lasted seven days). The first week on the pill was bad (very mild nausa) Then after i started getting sicker and sicker where i throw up or be at that point for hours. I didnt belive it then (my bf stayed i was very emotional and i never am) but i got really moody and cried over little things. I couldnt even finish the first pack of the last week. After a few days of not taken them i feel much better with the nausa part but is it still normal to feel the breast and a cramp that doesnt hurt but feel kinda tight on one side(higher up rite under your rib)? Its been maybe a week not even.
Nausea; vomiting; bleeding between menstrual periods and breast tenderness are all common side effects of Tri-sprintec. If any of the symptoms you describe are not going away and bothering you see your doctor again. (It may take a cycle or two for your body to adjust to the Tri-sprintec.)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 19 Oct 2009 • 1 answer
Updated 31 Jan 2010 • 1 answer
Updated 4 Jun 2015 • 1 answer
I have been taking Tri-Sprintec for about 8 months now. I take my pills every night at 8 on the dot?
Updated 14 Mar 2013 • 1 answer
Been on tri sprintec ( orth tri cycles) , having low cramps, heavy vaginal discharge, could I be pr?
Updated 23 May 2013 • 2 answers